PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Extension properties of Stone–Čech coronas and proper absolute extensors

Volume 222 / 2013

A. Chigogidze Fundamenta Mathematicae 222 (2013), 155-173 MSC: Primary 54C20, 57N20; Secondary 54D35. DOI: 10.4064/fm222-2-3


We characterize, in terms of $X$, the extensional dimension of the Stone–Čech corona $\beta X \setminus X$ of a locally compact and Lindelöf space $X$. The non-Lindelöf case is also settled in terms of extending proper maps with values in $I^{\tau }\setminus L$, where $L$ is a finite complex. Further, for a finite complex $L$, an uncountable cardinal $\tau $ and a $Z_{\tau }$-set $X$ in the Tikhonov cube $I^{\tau }$ we find a necessary and sufficient condition, in terms of $I^{\tau }\setminus X$, for $X$ to be in the class $\operatorname {AE}([L])$. We also introduce a concept of a proper absolute extensor and characterize the product $[0,1)\times I^{\tau }$ as the only locally compact and Lindelöf proper absolute extensor of weight $\tau > \omega $ which has the same pseudocharacter at each point.


  • A. ChigogidzeDepartment of Mathematics
    College of Staten Island, CUNY
    2800 Victory Blvd.
    Staten Island, NY 10314, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image